Alert archive / South Dakota / Tornado Warnings in 2015
Tornado Warning 19, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jul 17, 2015, 8:54 PM CDT for 4 counties in South Dakota. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 8:54 PM CDT (01:54 UTC)
- Expired
- Jul 17, 2015, 10:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Codington County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD
The radar
The Sioux Falls radar (KFSD), 130 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 8:59 PM CDT | FUNNEL CLOUD | 1 S Watertown, SD | |
| Jul 17, 9:24 PM CDT | TSTM WND GST 65 | 5 N Altamont, SD | ESTIMATED 60 TO 65 MPH WINDS |
| Jul 17, 9:24 PM CDT | TSTM WND GST 65 | 5 N Altamont, SD | |
| Jul 17, 9:33 PM CDT | HAIL 1 | 6 S Watertown, SD | |
| Jul 17, 9:44 PM CDT | TSTM WND GST 97 | 8 W Clear Lake, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
496
WFUS53 KABR 180154
TORABR
SDC029-039-051-057-180300-
/O.NEW.KABR.TO.W.0019.150718T0154Z-150718T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
854 PM CDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL GRANT COUNTY IN NORTHEASTERN SOUTH DAKOTA...
DEUEL COUNTY IN NORTHEASTERN SOUTH DAKOTA...
NORTHEASTERN HAMLIN COUNTY IN NORTHEASTERN SOUTH DAKOTA...
CODINGTON COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 1000 PM CDT
* AT 854 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER RAUVILLE...OR NEAR WATERTOWN...MOVING EAST
AT 40 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WAVERLY AROUND 900 PM CDT.
KRANZBURG AROUND 910 PM CDT.
GOODWIN...SCHOOL LAKE AND BULLHEAD LAKE AROUND 915 PM CDT.
ALTAMONT AND TUNERVILLE AROUND 925 PM CDT.
CLEAR LAKE AND LAKE ALICE AROUND 930 PM CDT.
MORITZ AROUND 935 PM CDT.
GARY AND LAKE COCHRANE REC AREA AROUND 945 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4454 9649 4489 9736 4512 9721 4493 9645
4454 9646
TIME...MOT...LOC 0154Z 288DEG 34KT 4494 9710
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
TMT2 follow-up statements
004
WWUS53 KABR 180232
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
932 PM CDT FRI JUL 17 2015
SDC029-039-051-057-180300-
/O.CON.KABR.TO.W.0019.000000T0000Z-150718T0300Z/
GRANT SD-DEUEL SD-HAMLIN SD-CODINGTON SD-
932 PM CDT FRI JUL 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH
CENTRAL GRANT...DEUEL...NORTHEASTERN HAMLIN AND SOUTHEASTERN
CODINGTON COUNTIES...
AT 931 PM CDT...A SEVERE SQUALL LINE CAPABLE OF PRODUCING BOTH
TORNADOES AND EXTENSIVE STRAIGHT LINE WIND DAMAGE WAS LOCATED OVER
ALTAMONT...OR NEAR CLEAR LAKE...MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THESE DANGEROUS STORMS WILL BE NEAR...
MORITZ AROUND 940 PM CDT.
GARY AROUND 945 PM CDT.
LAKE COCHRANE REC AREA AROUND 950 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4483 9722 4504 9688 4493 9645 4454 9646
4454 9649
TIME...MOT...LOC 0231Z 289DEG 34KT 4482 9666
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
AD/MC667
WWUS53 KABR 180301
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1001 PM CDT FRI JUL 17 2015
SDC029-039-051-057-180310-
/O.EXP.KABR.TO.W.0019.000000T0000Z-150718T0300Z/
GRANT SD-DEUEL SD-HAMLIN SD-CODINGTON SD-
1001 PM CDT FRI JUL 17 2015
...THE TORNADO WARNING FOR SOUTH CENTRAL GRANT...DEUEL...NORTHEASTERN
HAMLIN AND SOUTHEASTERN CODINGTON COUNTIES HAS EXPIRED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4483 9722 4504 9688 4493 9645 4454 9646
4454 9649
TIME...MOT...LOC 0259Z 288DEG 34KT 4482 9666
$$
AD/MCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jul 17, 6:40 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 17, 6:40 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 640 PM CDT FRI JUL 17 2015 .UPDATE... ISSUED AT 636 PM CDT FRI JUL 17 2015 ONGOING SEVERE WEATHER THIS EVENING. NO MAJOR UPDATES TO THE CURRENT FORECAST EXCEPT TO CLEAR POPS FOR THE NEXT FEW HOURS FROM THE WESTERN COUNTIES. UPDATE ISSUED AT 401 PM CDT FRI JUL 17 2015 UPDATED PRODUCTS FOR THE SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 214 PM CDT FRI JUL 17 2015 CURRENTLY...TEMPERATURES OUT AHEAD OF SLOW-MOVING COLD FRONT ARE WARMING THROUGH THE 80S INTO THE LOW 90S. BEHIND THE FRONT...TEMPERATURES ARE NOTABLY COOLER WITH READINGS RANGING FROM THE UPPER 60S TO THE LOW 80S. THE ATMOSPHERE OUT AHEAD OF THIS COLD FRONT COULD BE CHARACTERIZED AS BECOMING RATHER UNSTABLE...WITH MLCAPE VALUES OFF SPC'S MESO-PAGE SHOWING A BULLS-EYE OF OVER 2500J/KG. AT THE SAME TIME...THE DEEP LAYER SHEAR HAS INCREASED TO 45 TO 50 KNOTS. THESE TWO INDICES/PARAMETERS ALONE SUGGEST SIGNIFICANTLY STRONG/SEVERE STORMS ARE POSSIBLE. THIS AFTERNOON THROUGH LATE TONIGHT...ALL THE AVAILABLE MODEL GUIDANCE /INCLUDING CAM OUTPUT/ SEEMS TO SUGGEST THERE WILL BE AT LEAST SCATTERED COVERAGE OF PRECIPITATION OVER THE CWA. THE RECURRING THEME IN THE HRRR...ARW...NMM...NAMDNG5...NSSL WRF AND LOCAL WRF IS THAT THERE COULD BE TWO ROUNDS OF STRONG TO SEVERE THUNDERSTORMS OVER THE NEXT 12 HOURS OR SO. ONE ROUND OF SEVERE STORMS IS EXPECTED TO FIRE OFF THIS SLOW MOVING COLD FRONT BY LATE THIS AFTERNOON...AFFECTING MAINLY NORTHEAST SOUTH DAKOTA WITH DISCRETE SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND BY EARLY THIS EVENING PERHAPS EVEN A TORNADO OR TWO. A SECOND ROUND OF STRONG TO PERHAPS SEVERE STORMS COULD BE MOVING INTO THE SOUTHERN /I-90 CORRIDOR/ FORECAST AREA LIFTING EAST-NORTHEAST BETWEEN ROUGHLY 01Z AND 06Z. THIS SECOND ROUND OF STORMS...WHILE NOT AFFIXED TO OR OUT AHEAD OF THIS COLD FRONT...WILL HAVE THE POTENTIAL TO ORGANIZE INTO A FORWARD PROPAGATING SQUALL LINE/BOWING LINE SEGMENT AND PRODUCE SEVERE STRAIGHT LINE WIND DAMAGE GIVEN THE AMOUNT OF CLOUD-BEARING SHEAR THAT WILL BE AROUND THROUGH LATE THIS EVENING INTO THE OVERNIGHT HOURS. ONCE THESE CONVECTION CHANCES GO AWAY LATE TONIGHT...THE REST OF THE SHORT TERM FORECAST IS DRY AND COOL WITH SURFACE HIGH PRESSURE INFLUENCING THE FORECAST AREA. EXPECT TEMPERATURES THE NEXT COUPLE OF DAYS TO BE CLOSER TO NORMAL...AND NOT SO UNCOMFORTABLY MUGGY. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 214 PM CDT FRI JUL 17 2015 THERE IS A REASONABLE AGREEMENT AMONG MODELS WITH THE UPPER LEVEL FLOW PATTERN ACROSS THE CONUS THROUGH THE PERIOD. THERE IS FAIRLY GOOD SIGNAL FOR WIDESPREAD PCPN CHANCES LATE TUESDAY NIGHT/WEDNESDAY AS A FAIRLY STRONG SHORTWAVE CROSSES THE REGION. BEYOND WEDNESDAY...PCPN CHANCES ARE A BEST GUESS AS THE GFS SHOWS AN AREA OF LOW PRESSURE SITUATED WEST OF THE CWA THROUGH THE REST OF THE PERIOD. WHILE THERE WILL BE DECENT CAPE VALUES...THERE WILL ALSO BE A FAIRLY STRONG CAP IN PLACE WITH 700 MB TEMPS OF +12 TO +14. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 636 PM CDT FRI JUL 17 2015 SEVERE STORMS EAST OF KABR THOUGH SOME TSRA ARE STILL DEVELOPING NEAR KABR. ANOTHER ROUND OF STORMS IS POSSIBLE AFTER 03Z ESPECIALLY NEAR KPIR. VFR CONDITIONS ARE EXPECTED EXCEPT IN THUNDERSTORMS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...WISE SHORT TERM...DORN LONG TERM...SD AVIATION...WISE
Hazardous weather outlook, Jul 17, 4:09 AM CDT, 16 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 409 AM CDT FRI JUL 17 2015 MNZ039-046-SDZ004>011-016>023-180915- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THEY WILL INITIATE ALONG A FRONTAL BOUNDARY ACROSS NORTH CENTRAL SOUTH DAKOTA LATE IN THE AFTERNOON...AND THEN TRACK FROM WEST TO EAST ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...HOWEVER...CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. ALTHOUGH A MUCH LESSER CHANCE...THERE MAY BE AN SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. STRONG WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. SDZ003-015-180915- CORSON-DEWEY- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE REGION LATER THIS MORNING AND EARLY AFTERNOON. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SDZ033>037-045-048-051-180915- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...ALTHOUGH THE STRONGEST STORMS APPEAR AS THOUGH THEY WILL REMAIN NORTH OF THE REGION. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SERR
In the hours before
Local storm report, Jul 17, 8:28 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
828 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG WAUBAY 45.33N 97.31W
07/17/2015 DAY SD TRAINED SPOTTER
SEVERAL LARGE TREES 2 FEET IN DIAMETER DOWN IN TOWN
&&
EVENT NUMBER ABR1500590
VIPONDLocal storm report, Jul 17, 8:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
835 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL SUMMIT 45.30N 97.04W
07/17/2015 E1.25 INCH ROBERTS SD TRAINED SPOTTER
&&
EVENT NUMBER ABR1500591
JRSLocal storm report, Jul 17, 8:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
838 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG BRISTOL 45.35N 97.75W
07/17/2015 DAY SD PUBLIC
DAMAGE TO CANOPY AT THE HOT SPOT
&&
EVENT NUMBER ABR1500592
WISELocal storm report, Jul 17, 8:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
840 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 3 S WALLACE 45.04N 97.48W
07/17/2015 E1.75 INCH CODINGTON SD EMERGENCY MNGR
50 MPH WIND GUSTS REPORTED
&&
EVENT NUMBER ABR1500593
VIPONDLocal storm report, Jul 17, 8:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
844 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG WAUBAY 45.33N 97.31W
07/17/2015 DAY SD EMERGENCY MNGR
TREES DOWN ALL OVER TOWN...NUMEROUS CAMPERS
OVRTURNED...TWO REPORTED FIRES FROM DOWNED POWER POLES
&&
EVENT NUMBER ABR1500594
KEARNSLocal storm report, Jul 17, 8:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
851 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND GST 1 WSW SUMMIT 45.30N 97.06W
07/17/2015 M92 MPH GRANT SD MESONET
&&
EVENT NUMBER ABR1500596
VIPONDThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:02 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Roberts, Spink | 28 min |
| Jul 17, 7:05 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 40 min |
| Jul 17, 7:05 PM CDT | Tornado Warning | ABR | Day, Marshall | 25 min |
| Jul 17, 7:08 PM CDT | Tornado Warning | ABR | Roberts | 37 min |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 45 min |
| Jul 17, 7:17 PM CDT | Tornado Warning | ABR | Day | 28 min |
| Jul 17, 7:25 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 20 min |
| Jul 17, 7:25 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 32 min |
| Jul 17, 7:28 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Marshall, Roberts | 62 min |
| Jul 17, 7:36 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Spink | 54 min |
| Jul 17, 7:41 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 49 min |
| Jul 17, 7:44 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Spink | 61 min |
| Jul 17, 7:45 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Roberts | 45 min |
| Jul 17, 7:48 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 72 min |
| Jul 17, 7:55 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Day | 50 min |
| Jul 17, 8:10 PM CDT | Tornado Warning | ABR | Clark, Codington | 65 min |
| Jul 17, 8:21 PM CDT | Tornado Warning | ABR | Codington, Day, Deuel, Grant, Roberts | 54 min |
| Jul 17, 8:22 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin, Spink | 38 min |
| Jul 17, 8:58 PM CDT | Tornado Warning | ABR | Clark, Codington, Deuel, Hamlin | 62 min |
| Jul 17, 9:00 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 45 min |
| Jul 17, 9:10 PM CDT | Tornado Warning | ABR | Deuel, Grant | 52 min |
| Jul 17, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 48 min |
Nearby
Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.